# SDR UPS02839434

- Difficulty date: August 27, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1 LONG 17L AND END FITTING CRACKED AT STA 1772.  REMOVED LONG AND END FITTING, FABRICATED LONGERON SLICE AND DRILLED UP NEW END FITTING IAW DRAWING 5649327 AND SRM 51-1-24, INSTALLED REPAIR PARTS IAW SRM 51-1-20D.
